# SDR ASOA201801173005

- Difficulty date: January 17, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 38,120 hours, 29,383 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 14525008403
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK INSPECTION, THE RUDDER LOWER HINGE ASSEMBLY BRACKET HAS EXCESSIVE WEAR.  MAINTENANCE REPLACED THE RUDDER HINGE ASSEMBLY IAW 55-31-01.
